# SDR DALA2015030402034

- Difficulty date: March 3, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-211
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON CLEAT LOCATED IN FWD CARGO COMPARTMENT ON FRAME 31 BETWEEN STR 42L TO STR 43L, L=0.900", W=0.300", D=0.004".  SSI 532180).  REPLACED CLEAT LOCATED IN FWD CARGO COMPARTMENT ON FRAME 31 BETWEEN STRINGER 42L TO STRINGER 43L IAW SRM 51-72-11 AND DWG D53231626.
